MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 411800
Medical Device Problem Codes Complete Blockage (1094); Melted (1385); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 3 of 3.E1: complainant country: china.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that the box of three skin barriers had a serious mass melting problem, which had also blocked the excretion outlet.It had been confirmed that obstruction had fully blocked the stoma.Photographs depicting the issue were received from the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: batch record review: lot: 4g04818 was manufactured 23/july/2024, in ats #2 line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 04/aug/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id): 1222276 and manufacturing order: (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.The defect reported by the customer could occur during the sub-assembly process performed in the delta crusader manufacturing line.For this reason, a detailed batch record review was performed of the subassembly lot manufactured in this line.The subassembly lot: 4g0426206, order: (b)(4), material: 1216906, was manufactured on 25/july/2024 in the delta crusader manufacturing line, with a total of (b)(4) each (eas).The complaint investigator performed a batch record review on 04/aug/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.The subassembly lot: 4h0157103, order: (b)(4), material: 1216906, was manufactured on 13/aug/2024 in the delta crusader manufacturing line, with a total of (b)(4) each (eas).The complaint investigator performed a batch record review on 04/aug/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: there were photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Historical complaints review: on 04/aug/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 4g04818 lot for the malfunction ¿skin barrier migrates and obstructs stoma¿ defect and no additional complaints were identified.Historical nonconformance review: on 04/aug/2025, complaints investigator ran a query in database looking for any in process nonconformance / capa (s) associated to the malfunction ¿skin barrier migrates and obstructs stoma¿ defect for the lot number: 4g04818 and as result, no non-conformance (nc)'s / corrective action / preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests were performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm)-017 "visual nonconformities": frequency: hourly, sample quantity: 2 samples, acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have only been 3 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.25% based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.To date, it is well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Conclusion: there were photographs associated with this case and in these, the reported defect can be seen.A review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation, and no additional complaints were identified.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 9618003, manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22714385
Report Number9618003-2025-02260
Device Sequence Number18622807
Product Code EXE
UDI-Device Identifier00768455187003
UDI-Public00768455187003
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number411800
Device Lot Number4G04818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown